MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT RX PTCA; CATHETER, PTCA, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT RX PTCA; CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-2510
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's weight, ethnicity, and race are unknown.This information was not available from the facility.The angiosculpt device was returned for evaluation; however, the returned product investigation has not begun, thus a supplemental report will be filed upon completion.
 
Event or Problem Description
The angiosculpt device was used to treat a severely calcified proximal rca.During inflation, the balloon ruptured at 14 atm despite the burst rate of 20 atm per the ifu.The procedure was completed with a non-angiosculpt device.No patient injury reported.This product problem is being submitted conservatively because the balloon ruptured below rbp.
 
Additional Manufacturer Narrative
Block b5: this event is no longer reportable based on the observations from the returned product analysis.No balloon rupture was observed as described in the complaint details.
 
Event or Problem Description
Initial mdr reported a balloon rupture below rbp.However, based on the observations from the returned product analysis, no balloon rupture was observed as described in the complaint details.Therefore, this event is no longer reportable.
 
Additional Manufacturer Narrative
Block h2/h6: visual inspection found a lacerated distal shaft opposite side of the rx port.During functional testing, using an indeflator filled with green color dye water, the device was pressurized and at less than 2 atm, a distal shaft leak was observed on the opposite side of the rx port.Based on the lab analysis, the reported complaint of a balloon rupture could not be replicated; however, a shaft leak was noted.Per the manufacturer's work instruction, a shaft leak is not considered a reportable event.Supplemental report #1 submitted on 12/7/2021 was corrected to no longer reportable.

Brand Name
ANGIOSCULPT RX PTCA
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
SPECTRANETICS
5055 brandin court
fremont CA 94538
Manufacturer Contact
ana tan
5055 brandin court
fremont, CA 94538
MDR Report Key12862818
Report Number3005462046-2021-00070
Device Sequence Number14532358
Product Code NWX
UDI-Device Identifier00813132021177
UDI-Public00813132021177
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2024
Device Model Number2200-2510
Device Catalogue Number2200-2510
Device Lot NumberG21060033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer12/01/2021
12/01/2021
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date12/07/2021
12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: GUIDE WIRE; UNK MFG AND SIZE: INTRODUCER SHEATH
Patient Age73 YR
Patient SexMale